# SDR R61A201508110599

- Difficulty date: August 11, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17086400001
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT FRAME 84 RT SIDE OF FUSELAGE, RT SEAT TRACK AT Y=10.748 ARE CORRODED.  MAINTENANCE REMOVED CROSSBEAM 84 RT INSTALLED LT ANGLE INSTALLED AT FRAME 84 RT SIDE IAW ETD 2015--170-078385.
